| Catalog Number |
341-14-707 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
It was reported that the patient required revision surgery due to instability, surgeon went up in size by 2mm.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-01143, 341-10-704, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.